Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 12, 2013, 2:28 AM EDT for Glascock County, Jefferson County, Warren County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2013, 2:28 AM EDT (06:28 UTC)
- Expired
- Apr 12, 2013, 3:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Jefferson County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 8:24 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1020 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS52 KFFC 120628
SVRFFC
GAC125-163-301-120715-
/O.NEW.KFFC.SV.W.0090.130412T0628Z-130412T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 AM EDT FRI APR 12 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 315 AM EDT
* AT 225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR EDGEHILL...MOVING NORTHEAST AT 45
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GIBSON...AVERA...STAPLETON AND WRENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN GEORGIA.
&&
LAT...LON 3306 8261 3309 8264 3313 8266 3315 8270
3319 8274 3335 8252 3335 8245 3332 8240
3332 8234 3326 8225
TIME...MOT...LOC 0628Z 233DEG 39KT 3316 8262
$$2 follow-up statements
511
WWUS52 KFFC 120641
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 AM EDT FRI APR 12 2013
GAC125-163-301-120715-
/O.CON.KFFC.SV.W.0090.000000T0000Z-130412T0715Z/
WARREN GA-GLASCOCK GA-JEFFERSON GA-
241 AM EDT FRI APR 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR NORTHERN JEFFERSON...NORTHEASTERN GLASCOCK AND SOUTHEASTERN
WARREN COUNTIES...
AT 239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR STAPLETON...MOVING NORTHEAST
AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN GEORGIA.
&&
LAT...LON 3317 8244 3318 8248 3319 8250 3322 8256
3326 8263 3335 8252 3335 8245 3332 8240
3332 8234 3326 8225
TIME...MOT...LOC 0641Z 233DEG 39KT 3324 8248
$$805
WWUS52 KFFC 120652
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 AM EDT FRI APR 12 2013
GAC125-163-301-120701-
/O.CAN.KFFC.SV.W.0090.000000T0000Z-130412T0715Z/
WARREN GA-GLASCOCK GA-JEFFERSON GA-
252 AM EDT FRI APR 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN
JEFFERSON...NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN
COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3317 8244 3318 8248 3319 8250 3322 8256
3326 8263 3335 8252 3335 8245 3332 8240
3332 8234 3326 8225
TIME...MOT...LOC 0651Z 233DEG 39KT 3330 8238
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 2:00 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 12, 2:00 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EDT FRI APR 12 2013 .UPDATE... EVENT CONTINUES TO EVOLVE THIS EVENING AS DISCRETE CELLS MOVE AND DEVELOP AHEAD OF MAIN SQUALL. MAIN CONCERNS CONTINUE TO BE DAMAGING WINDS AND LARGE HAIL...WITH BOTH AREAS OF CONVECTION CAPABLE OF PRODUCING A FEW TORNADOES. FRONT EXPECTED TO PUSH THROUGH THE STATE AFTER 06Z...WITH HIGH PRESSURE AND CLEARING CONDITIONS MOVING INTO THE AREA. OVERALL...FORECAST LOOKS TO BE ON TRACK...AND WILL CONTINUE TO MAKE PERIODIC UPDATES BASED ON OBSERVATIONS AND RADAR TRENDS AS NEEDED. 31 && .PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 11 2013/ SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH STORM INTENSITY INCREASING. SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000 J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE UNTIL THE FRONT PASSES. STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE BOUNDARY. TOOK A BLEND FOR TEMPS. NLISTEMAA LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH NIGHT. 01 && .AVIATION... 06Z UPDATE... ORGANIZED THUNDERSTORMS MAINLY EAST OF THE TAF SITES AT THIS TIME. STILL SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE FORECAST AREA AHEAD OF THE COLD FRONT. PRECIPITATION SHOULD BE EAST OF THE ATLANTA METRO AND KCSG TAF SITES BY AROUND 07-08Z...AND KMCN AND KAHN BY 09-11Z. DEGRADING CIGS EXPECTED THROUGH THE EARLY MORNING...WITH MVFR/IFR BKN-OVC MOST AREAS THROUGH 12-15Z. IMPROVING CONDITIONS EXPECTED 14-18Z. WINDS WILL SWITCH FROM SSW TO W-NW AT THE TAF SITES AS FRONT PUSHES THROUGH BETWEEN 07Z AND 11Z WITH SPEEDS VARIABLE BETWEEN 6-10KT...WITH OCCASIONAL GUSTS 12-20KT. WINDS WILL REMAIN 10-14KT THROUGH THE AFTERNOON THEN DECREASE TO 6-9KT AFTER. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 15Z THEN HIGH CONFIDENCE. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 73 46 76 / 100 30 0 0 ATLANTA 54 68 48 73 / 100 10 0 0 BLAIRSVILLE 52 65 41 70 / 100 20 0 0 CARTERSVILLE 53 68 43 73 / 100 0 0 0 COLUMBUS 59 74 51 78 / 100 10 0 0 GAINESVILLE 56 69 46 73 / 100 20 0 0 MACON 64 75 45 79 / 100 30 0 0 ROME 51 69 43 73 / 100 0 0 0 PEACHTREE CITY 55 70 44 75 / 100 10 0 0 VIDALIA 68 78 52 79 / 100 50 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 4 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS... TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...WALKER. && SHORT TERM...31 LONG TERM....37 AVIATION...31
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 18 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 AM EDT THU APR 11 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 738 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE AFTERNOON THROUGH TONIGHT... A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY MORNING HOURS. RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW LYING... FLOOD PRONE AREAS. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.
In the hours before
Local storm report, Apr 11, 11:40 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG HAMILTON 32.76N 84.88W
04/11/2013 HARRIS GA 911 CALL CENTER
TWO TREES WERE BLOWN DOWN ACROSS HIGHWAY 116 IN HARRIS
COUNTY.
&&
RWILLISLocal storm report, Apr 11, 11:46 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 2 SSE LAGRANGE 33.01N 85.02W
04/11/2013 TROUP GA PUBLIC
REPORT BY THE PUBLIC OF MULTIPLE TREES DOWN ON POWER
LINES ON SOUTH DAVIS ROAD AND HIGHWAY 27.
&&
GWETZELLocal storm report, Apr 11, 11:48 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG FORT BENNING/LAWSON ARM 32.35N 84.98W
04/11/2013 CHATTAHOOCHEE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO HIGHWAY 520 AT FORT BENNING.
&&
RWILLISSpecial weather statement, Apr 11, 11:49 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT THU APR 11 2013
GAZ069-079-120430-
1149 PM EDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT AND UPSON
COUNTIES UNTIL 1230 AM EDT...
AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALBOTTON...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT AND
UPSON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE BALDWINVILLE...OLIVE BRANCH...WOODLAND...JUNCTION
CITY...GENEVA...TALBOTTON...PO BIDDY CROSSROADS...PRATTSBURG...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...SPREWELL BLUFF STATE
PARK...REDBONE CROSSROADS...LOGTOWN AND THOMASTON.
&&
LAT...LON 3283 8465 3294 8421 3282 8414 3273 8426
3275 8429 3272 8431 3272 8433 3268 8434
3268 8436 3264 8437 3257 8446 3256 8460
3267 8464
TIME...MOT...LOC 0349Z 215DEG 55KT 3270 8448Special weather statement, Apr 12, 12:28 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 12 2013
GAZ038-049>051-060>062-072-073-120515-
1228 AM EDT FRI APR 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES UNTIL 115 AM EDT...
AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLARD TO COOPERS...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FLAT ROCK...COOPERS...MERIWETHER...PLANT
HARLEE BRANCH...WILLARD...ALLENWOOD...HARDWICK...SCOTTSBORO...
PANCRAS...MILLEDGEVILLE...WARFIELD...EATONTON...HARMONY...ROCK EAGLE
4-H CENTER AND ROCKVILLE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3328 8275 3298 8319 3298 8321 3294 8328
3295 8330 3292 8336 3315 8335 3329 8354
3335 8354 3375 8296 3362 8288 3365 8282
3359 8273
TIME...MOT...LOC 0428Z 230DEG 57KT 3333 8341 3321 8326
3300 8328Special weather statement, Apr 12, 2:22 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 AM EDT FRI APR 12 2013
GAZ062-074>076-120700-
222 AM EDT FRI APR 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 50 MPH WINDS IN WASHINGTON...WARREN...GLASCOCK AND
JEFFERSON COUNTIES UNTIL 300 AM EDT...
AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOWNS...MOVING NORTHEAST AT 45 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 220 AM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 300 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOWNS...GRANGE...
EDGEHILL...STAPLETONS CROSSROADS...GIBSON...AVERA...BASTONVILLE...
STAPLETON AND WRENS.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
&&
LAT...LON 3298 8267 3312 8281 3335 8251 3334 8243
3332 8240 3332 8234 3326 8225 3325 8225
TIME...MOT...LOC 0622Z 230DEG 40KT 3311 8266The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 28 min |
| Apr 11, 8:11 PM EDT | Tornado Warning | FFC | Dawson, Gilmer, Pickens | 49 min |
| Apr 11, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton | 47 min |
| Apr 11, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Lumpkin | 49 min |
| Apr 11, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Hall | 52 min |
| Apr 11, 9:56 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Troup | 34 min |
| Apr 11, 10:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson | 42 min |
| Apr 11, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 54 min |
| Apr 11, 11:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 44 min |
| Apr 11, 11:06 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Apr 11, 11:09 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Apr 11, 11:39 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 36 min |
| Apr 11, 11:49 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 41 min |
| Apr 12, 12:28 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro | 47 min |
| Apr 12, 2:22 AM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Apr 12, 3:05 AM EDT | River Flood Warning | FFC | Forsyth | 8 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.